# SDR DHL2000805085

- Difficulty date: September 28, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Control Valve
- Part number: 37195055501
- Part serial: 912
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLT GEAR NOT LATCHED LIGHT CAME ON FOLLOWED BY LOSS OF HYD PRESSURE AND THE ILLUMINATION OF THE AILERON AND RUDDER MAN CONTL LIGHTS.  ABNORMAL PROCEDURE FOR HYD QUANTITY LOSS WAS PERFORMED AND FLT WAS CONTINUED TO DESTINATION.  FOUND SLOT CONTL VALVE LEAKING.  REMOVED AND REPLACED VALVE, OPS CHK NORMAL ALL PER DC-8 M/M 27-80-4.
